Skip to Main content Skip to Navigation
Journal articles

On equilibria on the square

Abstract : We construct a non-zero sum game on the square, with separately continuous payoff functions, and which has no correlated equilibrium. This answers a recent question of Nowak.
keyword : equilibria square
Complete list of metadatas

https://hal-hec.archives-ouvertes.fr/hal-00481439
Contributor : Antoine Haldemann <>
Submitted on : Thursday, May 6, 2010 - 4:20:45 PM
Last modification on : Wednesday, February 19, 2020 - 8:52:55 AM

Links full text

Identifiers

Collections

Citation

Nicolas Vieille. On equilibria on the square. International Journal of Game Theory, Springer Verlag, 1996, Vol.25,n°2, pp.199-205. ⟨10.1007/BF01247102⟩. ⟨hal-00481439⟩

Share

Metrics

Record views

251